# SDR CALA2025062706001

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: D5311310020290
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR1 PRESSURE BULKHEAD L/H SIDE 2ND STIFFENER FROM THE TOP FOUND TO BE CRACKED.   REMOVED AND REPLACED STIFFENER AT FR1 PRESSURE BULKHEAD IAW A320 SRM 51-72-11-911-001.
